Commutants of Toeplitz operators with radial symbols on the Fock-Sobolev space

Boo Rim Choe, Jongho Yang

Research output: Contribution to journalArticle

5 Citations (Scopus)


In the setting of the Fock space over the complex plane, Bauer and Lee have recently characterized commutants of Toeplitz operators with radial symbols, under the assumption that symbols have at most polynomial growth at infinity. Their characterization states: If one of the symbols of two commuting Toeplitz operators is nonconstant and radial, then the other must be also radial. We extend this result to the Fock-Sobolev spaces.

Original languageEnglish
Pages (from-to)779-790
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2014 Jul 15



  • Commutant
  • Fock-Sobolev space
  • Radial symbol
  • Toeplitz operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this